MAUDE Adverse Event Report: BIOMET 3I CERTAIN® LOW PROFILE 30° ABUTMENT 4.1MM(D) X 5MM(H); DENTAL ABUTMENT

BIOMET 3I CERTAIN® LOW PROFILE 30° ABUTMENT 4.1MM(D) X 5MM(H); DENTAL ABUTMENT
Model Number ILPAC4530
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Patient identifier unknown / not provided.Age and date of birth unknown / not provided.Gender unknown / not provided.Patient weight unknown / not provided.Last name unknown / not provided.
 
Event or Problem Description
It was reported that the abutment screw was loose so they removed the screw and replaced with a new abutment screw.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Two certain® low profile 30° abutment 4.1mm(d) x 5mm(h) (2 x ilpac4530) and osseotiteâ® tapered certainâ® prevailâ® implant 4/3 x 13mm (xiitp4313) were returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and products not disengaging.Functional testing to recreate the reported event could not be performed due to the nature of the device and event for loosening however, functional testing was performed for the returned products that are stuck and cannot be disengaged.Malfunction.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2021011430, 2017020215 and 2021011273).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2021011430, 2017020215 and 2021011273) for similar event and no other complaint was identified.Based on the available information, abutment malfunction could not be verified and the reported event was non-verifiable for loosening, however, device malfunction did occur and the reported event was confirmed for the abutment and associated implant.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.
 
Additional Manufacturer Narrative
Two certain® low profile 30° abutment 4.1mm(d) x 5mm(h) (2 x ilpac4530) and osseotiteâ® tapered certainâ® prevailâ® implant 4/3 x 13mm (xiitp4313) were returned for investigation.Visual inspection of the as returned product identified worn markings due to usage and products not disengaging.Functional testing to recreate the reported event could not be performed due to the nature of the device and event for loosening however, functional testing was performed for the returned products that are stuck and cannot be disengaged.Malfunction.User error as these items are not compatible.See attached images.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot numbers (2021011430, 2017020215 and 2021011273).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot numbers (2021011430, 2017020215 and 2021011273) for similar event and no other complaint was identified.Based on the available information, abutment malfunction could not be verified and the reported event was non-verifiable for loosening, however, device malfunction did occur and the reported event was confirmed (user error) for the abutment and associated implant (not compatible items).The following sections have been updated: g6: checked "follow-up." h3: changed "no" to "yes.".
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE 30° ABUTMENT 4.1MM(D) X 5MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12784073
Report Number0001038806-2021-02126
Device Sequence Number3807961
Product Code NHA
UDI-Device Identifier00844868037620
UDI-Public(01)00844868037620(17)260205(10)2021011430
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/05/2026
Device Model NumberILPAC4530
Device Catalogue NumberILPAC4530
Device Lot Number2021011430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2021
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2021
Supplement Date Received by Manufacturer05/10/2022
05/13/2022
Initial Report FDA Received Date11/09/2021
Supplement Report FDA Received Date05/11/2022
05/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic